# SDR AALA202304253911

- Difficulty date: April 21, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 62,129 hours, 31,323 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 1966
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 36,634 hours, 19,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS R3 WINDOW DELAMINATED. MAINTENANCE REPLACED FIRST OFFICERS R3 WINDOW PER AMM 56-11-12.
